# SDR ABXA20251102286

- Difficulty date: November 2, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 91,838 hours, 21,739 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI, CTR RIGHT FUEL PUMP EICAS ILLUMINATED.  AIRCRAFT RETURNED TO BLOCKS (BTB).  DEFERRED IAW ABX-28-22-2AT/S CTR R FUEL PUMP EICAS MESSAGE AND BLED PRESSURE SENSE LINE FOR R AUX OVERRIDE PUMP PER B767 FIM 28-22 FT 805.  PERFORMED TEST OF OVERRIDE PUMPS AND PRESSURE SWITCHES IN AUX FUEL TANK PER B767 AMM 28-22-00.  OPS CHK GOOD.  DI CLEARED.  REACTIVATION PROCEDURES APPLIED.  PLACARDS REMOVED.  A/C REMAINS NO ETOPS.  AIRCRAFT RETURNED TO SERVICE.
